# SDR ASAA2014032707389

- Difficulty date: March 27, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,446 hours, 37,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146707
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT, BS 747+4.5  CORRODED ON LOWER SURFACE, LBL 8.10.  ACFT GROUNDED.   REMOVED CORRODED SECTION AND INSTALLED NEW FLOOR SUPPORT IAW SRM 53-00-53-2R-2, REPAIR 2.
